MAUDE Adverse Event Report: SYNTHES GMBH HOLD-SL F/SCR Ø2.4 T8 F/SCRDRIVER SHAFTS; ORTHOPAEDIC IMPLANTATION SLEEVE, REUSABLE

SYNTHES GMBH HOLD-SL F/SCR Ø2.4 T8 F/SCRDRIVER SHAFTS; ORTHOPAEDIC IMPLANTATION SLEEVE, REUSABLE
Catalog Number 314.468
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for product code 314.468, finished device lot number 9973119 ; and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 2 of 2 for (b)(4).It was reported by the customer in (b)(6) that during an open reduction internal fixation surgery for the bone fracture of distal end of humerus on (b)(6) 2022, the holding sleeve device was used to grasp a 2.7 mm screw, but the screw could not be grasped normally due to looseness.After that, all screws regardless of the length could not be gripped property by the holding sleeve device.It was confirmed that there was no loosening in the holding sleeve itself.The surgery was completed successfully within 30 minutes delay.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This report is for one (1) hold-sl f/scr ø2.4 t8 f/scrdriver shafts device.This complaint involves 2 devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9 e1.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the hold-sl f/scr ø2.4 t8 f/scrdriver shafts was found to have no issues or signs of malfunction.A dimensional inspection was performed for the hold-sl f/scr ø2.4 t8 f/scrdriver shafts and met specifications.A functional test was unable to be performed since mating device was not returned.The complaint condition was not able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the hold-sl f/scr ø2.4 t8 f/scrdriver shafts would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: yes, no issues dimensional inspection: drawing: 314_468_2 rev.D specified dimensions: results conforming device history part #: 314.468 synthes lot #: 9973119 supplier lot #: 9973119 release to warehouse date: 07 sep 2016 supplier: (b)(4) no ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLD-SL F/SCR Ø2.4 T8 F/SCRDRIVER SHAFTS
Common Device Name
ORTHOPAEDIC IMPLANTATION SLEEVE, REUSABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14173878
Report Number8030965-2022-02618
Device Sequence Number5883214
Product Code FZX
UDI-Device Identifier07611819781351
UDI-Public07611819781351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.468
Device Lot Number9973119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer04/27/2022
06/01/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/26/2022
06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown